Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 202, NWS Memphis, TN

June 21, 2018Lafayette County, Panola County, Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at Jun 21, 2018, 10:04 PM CDT for Lafayette County, Panola County, Mississippi. It was in force for 41 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2018, 10:04 PM CDT (03:04 UTC)
Expired
Jun 21, 2018, 10:45 PM CDT
In force
41 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Lafayette County, MS, Panola County, MS

The radar

The Memphis radar (KNQA), 101 km from the middle of the area, began a volume at 03:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 10:14 PM CDTTSTM WND DMGSe John W Kyle State Pa, MSPUBLIC POSTED PICTURE ON SOCIAL MEDIA OF LARGE TREES DOWN. TIME OF EVENT ESTIMATED BY RADAR.
Jun 21, 10:40 PM CDTTSTM WND DMG8 S Burgess, MSTREES DOWN ON ROADS/CARS. REPORTS OF POWERLINES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 3.1 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2018-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 293 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2018-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
293 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
2167 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

541 
WUUS54 KMEG 220304
SVRMEG
MSC071-107-220345-
/O.NEW.KMEG.SV.W.0202.180622T0304Z-180622T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Memphis TN
1004 PM CDT THU JUN 21 2018

The National Weather Service in Memphis has issued a

* Severe Thunderstorm Warning for...
  Western Lafayette County in northwestern Mississippi...
  Northern Panola County in northwestern Mississippi...

* Until 1045 PM CDT.

* At 1004 PM CDT, a severe thunderstorm was located near Sardis, or 9
  miles north of Batesville, moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Batesville, John W Kyle State Park, Sardis, Como, Springdale,
  Burgess, Pleasant Grove, Harmontown, Teckville, McGhee, Longtown,
  Glenville, Hayes Crossing, Horatio and Cypress Corner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3446 9019 3456 9009 3453 8957 3420 8962
TIME...MOT...LOC 0304Z 289DEG 36KT 3445 8997 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

JOHNSON
1 follow-up statement
794 
WWUS54 KMEG 220319
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
1019 PM CDT THU JUN 21 2018

MSC071-107-220345-
/O.CON.KMEG.SV.W.0202.000000T0000Z-180622T0345Z/
Lafayette MS-Panola MS-
1019 PM CDT THU JUN 21 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR WESTERN LAFAYETTE AND NORTHERN PANOLA COUNTIES...

At 1019 PM CDT, a severe thunderstorm was located near John W Kyle
State Park, moving east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Batesville, John W Kyle State Park, Sardis, Como, Springdale,
Pleasant Grove, Burgess, Harmontown, Glenville, Teckville, Hayes
Crossing and Horatio.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3444 9015 3454 8991 3453 8957 3420 8962
TIME...MOT...LOC 0319Z 289DEG 34KT 3440 8985 

HAIL...<.75IN
WIND...60MPH
 
$$

JOHNSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 9:10 PM CDT, 54 minutes earlier.

Area forecast discussion, Jun 21, 9:10 PM CDT, 54 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
910 PM CDT Thu Jun 21 2018

.DISCUSSION...

Severe thunderstorm watch has been allowed to expire and the main
line of convection has moved into Middle TN along with the Mid
level shortwave that helped fuel the activity. More convection
has developed across North MS along the outflow boundary generated
by the earlier storms. An isolated severe threat for mainly
damaging winds will continue for the next couple of hours with
0-6km bulk shear values of around 40 kts and SBCAPES around 2000
j/kg to the south of the outflow boundary. Latest HRRR indicates
convection should push south of the area after midnight. Patchy
fog possible after midnight.

SJM

&&

PREV DISCUSSION... /issued 210 PM CDT Thu Jun 21 2018/

The Midsouth was becoming increasingly unstable ahead of an
approaching cold front extending from southeast Missouri into
central Arkansas. Radar showing spotty convection forming along
and ahead of the boundary with one lone severe storm. In the wake
of the overnight precipitation skies were currently a mix of cu
and sun over the area with temperatures in 80s. Dewpoints were in
the low 70's and winds were breezy from the west southwest. SPC
meso-analysis was indicated CAPE amounts of 1000 to 2000 j/kg with
effective bulk shear of 35 kts.

For this afternoon through tonight...CAMs are agreement that
current storms will intensify and congeal into a broken line over
the remaining afternoon hours and into the evening as the front
tracks through the region. A few storms likely to produce damaging
winds and large hail. A SVR watch has been issued through 9pm for
most of the CWA. Activity should scour out the atmosphere across
the northern and western counties by late this evening...leaving
higher pops to remain across North Mississippi after midnight.
Overnight lows will drop to around 70F with some patchy fog
forming. General rainfall totals will range between a half to
potentially two inches.

Friday through Sunday...models are in very good agreement that the
current upper level low in northern Missouri with drop into the
St. Louis area tonight...then slowly track towards the Eastern
Great Lakes through Saturday becoming an open wave. This will
leave a west northwest upper flow over the Midsouth of 30-50kts
with embedded shortwaves likely to trigger new storms. The first
of these disturbances will arrive tomorrow night and a second late
Saturday into early Sunday. So rain chances will continue to be
stout this weekend shifting from the southern counties to the
northern counties as the aforementioned upper low pulls northeast.
A few strong to severe storms will also suffice in this better
sheared environment. Temperatures from precipitation and lingering
cloud cover will be seasonal with highs ranging from the mid 80s
to near 90...with lows in the upper 60s and low 70s.

Monday through next Thursday...expected daily rain chances to
slowly dwindle this period as long range model solutions show
upper heights building. 90F+ temperatures will return along with
triple digit heat indices. Heat advisories may be required for
portions of the area.

JAB

&&

.AVIATION...
/00z TAFs/

Thunderstorms will continue to move east across west TN and
portions of north MS over the next several hours with generally
dry conditions anticipated at the forecast terminals beyond 05z.
There is some indication that IFR ceilings will develop over
north MS late tonight and patchy fog will be possible in areas
that clear out. Otherwise, expect VFR conditions through the
period Expect scattered storms again on Friday, mainly across
north MS. Winds will increase from the west by mid- morning.

Johnson

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...None.
TN...None.
&&
Hazardous weather outlook, Jun 21, 9:13 PM CDT, 51 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
913 PM CDT Thu Jun 21 2018

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-230415-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence-
Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion-
Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman-
Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton-
Tishomingo-Tunica-Union-Weakley-Yalobusha-
913 PM CDT Thu Jun 21 2018

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...Tonight

A few strong to severe storms are possible across North Mississippi.
Damaging winds will be the main threat. Localized heavy rain will
also be possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

A few strong to severe storms will be possible again Friday
into Sunday with passing disturbances. Damaging winds...large hail
and heavy rainfall will be the primary threats.

Triple digit heat indices are anticipated to return to the
Midsouth next week. Heat advisories may be needed.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be possible through the weekend.

SJM

In the hours before

Special weather statement, Jun 21, 8:49 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Memphis TN
849 PM CDT THU JUN 21 2018

MSZ009-220215-
Prentiss MS-
849 PM CDT THU JUN 21 2018

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 915 PM CDT
FOR...

Northern Prentiss County in northeastern Mississippi...

At 849 PM CDT...a strong thunderstorm producing pea size hail or
larger and winds at least 40 mph was located near Booneville, moving
east at 30 mph.

People in northern Prentiss County should monitor this storm closely.

LAT...LON 3458 8833 3464 8868 3476 8867 3475 8835
      3474 8835 3474 8833
TIME...MOT...LOC 0149Z 280DEG 27KT 3469 8859

JOHNSON
Special weather statement, Jun 21, 9:00 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Memphis TN
900 PM CDT THU JUN 21 2018

MSZ004-009-014-016-220245-
Tippah MS-Union MS-Lee MS-Prentiss MS-
900 PM CDT THU JUN 21 2018

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 945 PM CDT
FOR...

Southern Tippah County in northeastern Mississippi...
Northeastern Union County in northeastern Mississippi...
Northern Lee County in northeastern Mississippi...
Prentiss County in northeastern Mississippi...

At 900 PM CDT...strong thunderstorms were producing pea size hail or
larger and winds at least 40 mph was located along a line extending
from near Jumpertown to New Albany. Movement was east at 45 mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in southern Tippah...northeastern Union...northern Lee and
Prentiss Counties should monitor this storm closely.

LAT...LON 3437 8874 3451 8919 3476 8892 3475 8835
      3474 8835 3474 8833 3460 8833
TIME...MOT...LOC 0200Z 278DEG 41KT 3468 8872 3451 8905

JOHNSON
Local storm report, Jun 21, 9:09 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
909 PM CDT THU JUN 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 PM     TSTM WND DMG     RIPLEY                  34.73N 88.94W
06/21/2018                   TIPPAH             MS   911 CALL CENTER

            POWERLINES DOWN AND A TREE ON A HOUSE ON SOUTH JACKSON
            STREET IN DOWNTOWN RIPLEY.

&&

AJC
Special weather statement, Jun 21, 9:26 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Memphis TN
926 PM CDT THU JUN 21 2018

MSZ006-009-016-017-220315-
Itawamba MS-Tishomingo MS-Lee MS-Prentiss MS-
926 PM CDT THU JUN 21 2018

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1015 PM CDT
FOR...

Itawamba County in northeastern Mississippi...
Southern Tishomingo County in northeastern Mississippi...
Northern Lee County in northeastern Mississippi...
Southeastern Prentiss County in northeastern Mississippi...

At 926 PM CDT...strong thunderstorms were producing winds at least 40
mph was located along a line extending from Burton to near Saltillo.
Movement was southeast at 40 mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in Itawamba...southern Tishomingo...northern Lee and
southeastern Prentiss Counties should monitor this storm closely.

LAT...LON 3409 8820 3409 8832 3440 8879 3445 8879
      3467 8833 3466 8813
TIME...MOT...LOC 0226Z 293DEG 34KT 3462 8831 3440 8872

JOHNSON
Local storm report, Jun 21, 9:41 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
941 PM CDT THU JUN 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             2 SSW CASH              35.77N 90.95W
06/21/2018  E1.00 INCH       CRAIGHEAD          AR   PUBLIC

            QUARTER SIZED HAIL WAS REPORTED BETWEEN CASH AND PITTS
            OFF OF HIGHWAY 18.

0208 PM     TSTM WND GST     WALNUT RIDGE            36.07N 90.96W
06/21/2018  M51.00 MPH       LAWRENCE           AR   AWOS

            THERE WAS A 51 MPH PEAK WIND GUST REPORTED BY THE AWOS IN
            WALNUT RIDGE.

0215 PM     HAIL             WALDENBURG              35.56N 90.93W
06/21/2018  E1.50 INCH       POINSETT           AR   LAW ENFORCEMENT

            PING PONG SIZED HAIL REPORTED BY LAW ENFORCEMENT IN
            WALDENBURG ARKANSAS.

0220 PM     HAIL             3 N WEINER              35.66N 90.90W
06/21/2018  E1.75 INCH       POINSETT           AR   PUBLIC

            GOLF BALL SIZED HAIL WAS SPOTTED 3 MILES NORTH OF WEINER
            IN POINSETT.

0427 PM     TSTM WND DMG     4 WNW MILLINGTON        35.36N 89.95W
06/21/2018                   SHELBY             TN   911 CALL CENTER

            TREES DOWN AT HERRING HILL ROAD AND SAINT PAUL ROAD.

0433 PM     TSTM WND DMG     3 W MILLINGTON          35.33N 89.94W
06/21/2018                   SHELBY             TN   911 CALL CENTER

            TREES DOWN AT INTERSECTION OF SHELBY ROAD AND SHAKERAG
            ROAD. TIME OF EVENT IS RADAR ESTIMATED.

0443 PM     TSTM WND DMG     4 NE MILLINGTON         35.38N 89.84W
06/21/2018                   SHELBY             TN   911 CALL CENTER

            TREES DOWN AT THE INTERSECTION OF MUDVILLE AND EDMOND
            ORGILL ROADS.

0443 PM     TSTM WND DMG     4 NW ARLINGTON          35.32N 89.71W
06/21/2018                   SHELBY             TN   911 CALL CENTER

            TREES DOWN AT THE INTERSECTION OF PLEASANT RIDGE AND
            OSBORN ROADS.

0523 PM     TSTM WND DMG     BELLS                   35.72N 89.09W
06/21/2018                   CROCKETT           TN   TRAINED SPOTTER

            POWERLINES AND TREES DOWN NEAR BELLS AND CYPRESS
            COMMUNITY. ALSO, A SHED WAS DESTROYED.

0533 PM     FUNNEL CLOUD     3 E GADSDEN             35.78N 88.93W
06/21/2018                   CROCKETT           TN   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED A FUNNEL CLOUD NEAR THE CROCKET
            COUNTY AND MADISON LINE.

0547 PM     TSTM WND DMG     2 NE OAKFIELD           35.73N 88.77W
06/21/2018                   MADISON            TN   PUBLIC

            LARGE TREES DOWN BLOCKING ROADWAY ON CHRISTMASVILLE ROAD
            JUST NORTH OF KEY SENTER ROAD.

0553 PM     TSTM WND DMG     4 NE JACKSON            35.67N 88.78W
06/21/2018                   MADISON            TN   AMATEUR RADIO

            TREE ON CAR ON HIGHWAY 70 EAST AT HIGHWAY 412.

0645 PM     TSTM WND DMG     CHEWALLA                35.01N 88.65W
06/21/2018                   MCNAIRY            TN   FIRE DEPT/RESCUE

            MULTIPLE TREES DOWN IN THE TOWN OF CHEWALLA. TIME IS
            RADAR ESTIMATED.

0648 PM     TSTM WND DMG     PARSONS                 35.65N 88.12W
06/21/2018                   DECATUR            TN   EMERGENCY MNGR

            TREE DOWN ACROSS GEORGIA AVE AND 7TH STREET. TIME IS
            RADAR ESTIMATED.

0653 PM     TSTM WND DMG     CORINTH                 34.94N 88.52W
06/21/2018                   ALCORN             MS   BROADCAST MEDIA

            NUMEROUS TREES DOWN AROUND THE CITY OF CORINTH.

0656 PM     TSTM WND DMG     4 NE FARMINGTON         34.96N 88.39W
06/21/2018                   ALCORN             MS   BROADCAST MEDIA

            SEVERAL LARGE TREES UPROOTED IN THE KENDRICK COMMUNITY.

0715 PM     TSTM WND DMG     4 E SAVANNAH            35.22N 88.17W
06/21/2018                   HARDIN             TN   AMATEUR RADIO

            LARGE TREE DOWN ON 1400 OLD TOWN LOOP

0843 PM     TSTM WND DMG     RIPLEY                  34.73N 88.94W
06/21/2018                   TIPPAH             MS   911 CALL CENTER

            POWERLINES DOWN AND A TREE ON A HOUSE ON SOUTH JACKSON
            STREET IN DOWNTOWN RIPLEY.

&&

AJC
Special weather statement, Jun 21, 9:53 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Memphis TN
953 PM CDT THU JUN 21 2018

MSZ013>015-220345-
Lafayette MS-Pontotoc MS-Union MS-
953 PM CDT THU JUN 21 2018

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1045 PM CDT
FOR...

Northeastern Lafayette County in northwestern Mississippi...
Northern Pontotoc County in northeastern Mississippi...
Union County in northeastern Mississippi...

At 953 PM CDT...a strong thunderstorm producing pea size hail or
larger and winds at least 40 mph was located near Pinedale, or 14
miles east of Oxford, moving east at 40 mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in northeastern Lafayette...northern Pontotoc and Union
Counties should monitor this storm closely.

LAT...LON 3436 8941 3453 8933 3451 8930 3452 8929
      3451 8929 3450 8925 3453 8924 3453 8874
      3450 8874 3449 8879 3439 8879 3439 8882
      3417 8882
TIME...MOT...LOC 0253Z 289DEG 37KT 3442 8928

JOHNSON

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:27 PM CDTSpecial Weather StatementMEGAlcorn, Prentiss, Tishomingo63 min
Jun 21, 7:41 PM CDTSpecial Weather StatementMEGMarshall49 min
Jun 21, 8:10 PM CDTSevere Thunderstorm WarningMEGBenton, Marshall35 min
Jun 21, 8:26 PM CDTSpecial Weather StatementMEGTippah34 min
Jun 21, 8:37 PM CDTSevere Thunderstorm WarningMEGBenton, Marshall, Tippah, Union23 min
Jun 21, 8:49 PM CDTSpecial Weather StatementMEGPrentiss26 min
Jun 21, 9:00 PM CDTSpecial Weather StatementMEGPrentiss, Union45 min
Jun 21, 9:26 PM CDTSpecial Weather StatementMEGItawamba49 min
Jun 21, 9:53 PM CDTSpecial Weather StatementMEGUnion52 min
Jun 21, 10:23 PM CDTSpecial Weather StatementMEGLee37 min
Jun 21, 10:31 PM CDTSevere Thunderstorm WarningMEGItawamba, Lee29 min
Jun 21, 10:45 PM CDTSpecial Weather StatementMEGLafayette30 min
Jun 21, 10:53 PM CDTSevere Thunderstorm WarningMEGItawamba, Lee, Monroe34 min
Jun 21, 11:11 PM CDTSpecial Weather StatementMEGPontotoc34 min
Jun 21, 11:15 PM CDTSpecial Weather StatementMEGLafayette45 min
Jun 21, 11:26 PM CDTSpecial Weather StatementMEGChickasaw, Itawamba, Lee49 min
Jun 21, 11:30 PM CDTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Lee, Monroe, Pontotoc60 min
Jun 21, 11:54 PM CDTSpecial Weather StatementMEGCalhoun66 min
Jun 22, 12:00 AM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Monroe45 min
Jun 22, 12:04 AM CDTSpecial Weather StatementMEGCalhoun, Yalobusha41 min
Jun 22, 12:28 AM CDTSevere Thunderstorm WarningMEGChickasaw, Monroe47 min
Jun 22, 12:39 AM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Monroe, Yalobusha66 min
Jun 22, 7:46 AM CDTSevere Thunderstorm WarningMEGCoahoma29 min
Jun 22, 8:48 AM CDTSevere Thunderstorm WarningMEGTallahatchie, Yalobusha42 min
Jun 22, 10:16 AM CDTSevere Thunderstorm WarningMEGCoahoma, Quitman, Tallahatchie44 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.